failing to lose weight - medication related?

(2 Posts)
McPie Thu 04-Oct-12 16:05:13

Could it be you are not eating enough?
I only say that as the plan my nurse has me on gives me 2000 calories each day and I started out at 15 st 7lb.
Before that I was eating about as much as you are as well as doing a workout dvd each day and not dropping a single lb.
I started my plan with the nurse 12 weeks ago and have lost around 18lb.

kneesofnorks Thu 04-Oct-12 15:50:37

ive been using myfitnesspal for 10 weeks or so now, in the first 4 weeks i lost a stone and since then almost nothing!

Ive been between 1200 and 1500 calories, have been tracking everything and not cheating - only thing that has changed is ive started a medication (carbamazepine) which lists weight gain as a side effect.

is it possible that the reason im hitting a plateu is as a side effect - that if i was eating 'normally' then i would gain but am maintaining due to the fact im sticking to a low cal amount?

its not cos im nearing my ideal weight or anything im still over 20st!

I absolutely have not been 'cheating' and have been having the odd treat, like a fun size choc bar, but have counted absolutely everything.

Join the discussion

Join the discussion

Registering is free, easy, and means you can join in the discussion, get discounts, win prizes and lots more.

Register now